It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been taking prozac for 6 days. The first three days all seemed well with the world. I was almost back to my old self - just a little edgy. However for the past three days, I have felt very fatigued and I have been waking up every night with night sweats and a horrible pressure type headaches in the back of my head/neck. When I push on it, the pain is almost unbearable. This pain causes me horrible anxiety and I get up and cannot go back to sleep for several hours. I am also nauseous which I expected.

I have already tried Lexapro, Zoloft, and Paxil with horrible results. Prozac has been the most bearable so far, but the side effects seem to be getting worse, not better. I am also PMSing which always brought on extreme anxiety anyway. What I would like to know is has anyone had this type of experience with Prozac and will it go away? I just fall into that trap of worrying about a brain tumor or brain aneurysm especially since I am so tired from lack of sleep. Thanks!!

Rhonda





All times are GMT -7. The time now is 01:52 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!